MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728818
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.As the particle was partially embedded into the tubing wall, there is a potential that it could fragment while under pressures typically generated during an injection.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the stellent ct disposable kit and upon inspection, they saw a foreign body within the low pressure connector tubing (lpct).The customer elected not to use the tubing.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key7747557
Report Number2520313-2018-00054
Device Sequence Number16473585
Product Code DXT
UDI-Device Identifier00616258005218
UDI-Public(01)00616258005218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number60728818
Device Catalogue NumberSSS-CTP-SPK
Device Lot Number8542553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1